# SDR FDEA202102180403

- Difficulty date: February 18, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 52,360 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 146N53292
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H FLOOR MOP SILL / CREASE WEB ANGLE HAS AREAS OF CORROSION ON   UPPER SURFACE BETWEEN BS 1320 AND BS 1360. REMOVED CORROSION AT MAIN CABIN R/H CREASE WEB ANGLE "CHORD" ON UPPER   SURFACE BETWEEN BS 1320 - 1360 IAW B 757 SRM 51-10-02-OG.EVALUATED AREA ORIGINAL   MAT .100" LOWEST REM .087" MAT LOSS .013"  FOUND TO BE OUT OF LIMITS IAW B 757 SRM   53-60-15-01 FIG 1 DETAIL II & 53-60-15-1A FIG 101 DETAIL VI. REMOVED AND REPLACED CREASE   WEB ANGLE "CHORD" BETWEEN STA 1290 - 1370  P/N 146N8326U2  P.O # FS2101734 IAW B757   SRM 51-40-02-OG AND BOEING DWG 146N8326 REV : C.
